# SDR O2GA2020032001

- Difficulty date: March 14, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Beech B300
- Aircraft serial: FL1099
- Aircraft time: 1,940 hours, 1,695 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000123
- Part serial: APW5633
- Condition: Leaking
- Location: Brake System
- Part time: 171 hours, 149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED A LEFT MAIN LANDING GEAR BRAKE ISSUE DURING TAXI. POST INSPECTION LEFT MAIN TIRES WERE FLAT SPOTTED. MAINTENANCE REPLACED THE #1 AND #2 WHEEL/ TIRE AND BRAKE ASSEMBLIES. PILOT SIDE LEFT BRAKE MASTER CYLINDER WAS ALSO REPLACED. SYSTEM AND TAXI CHECK WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
